# SDR SWAA117787

- Difficulty date: November 9, 2011
- Submitted: November 10, 2011
- Operation: Air carrier
- Aircraft: N318SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23339
- Aircraft time: 80,537 hours, 73,174 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6546529
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 26Y CHECK, FOUND SHEAR TIE CORRODED AT BS 500C, BETWEEN LBL 6 TO RBL 6.  REPAIRED ER AND EA.
